Stochastic-Dominance in Regret Theory

Quiggin, J (1990) Stochastic-Dominance in Regret Theory. Review of Economic Studies, 57 3: 503-511. doi:10.2307/2298026

Author Quiggin, J
Title Stochastic-Dominance in Regret Theory
Journal name Review of Economic Studies   Check publisher's open access policy
ISSN 0034-6527
Publication date 1990-07
Sub-type Article (original research)
DOI 10.2307/2298026
Volume 57
Issue 3
Start page 503
End page 511
Total pages 9
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:37:41 EST by System User